# SDR IPXA09557726

- Difficulty date: October 11, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N470UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25486
- Aircraft time: 17,982 hours, 11,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 560-620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 BS 560 TO 620 FWD CARGO DOOR LOWER SILL IS CORRODED.  REMOVED AND REPLACED FWD CARGO DOOR LOWER DOOR SEAL RETAINER SUPPORT IAW SRM 51-40-05-0G AND SRM 51-40-02-0G.
